# SDR SWIA2023000204

- Difficulty date: February 4, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 7,865 hours, 6,551 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: CN6220313203
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER FWD FAN COWL DOOR HAS DAMAGE TO THE SPIGOT MATING SURFACE ANGLE.     (C-CHECK RO 2/23/2023)    REMOVED AND REPLACED R/H LOWER FWD FAN COWL DOOR ANGLE P/N: CN622-0313-203 REF. CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, AND BOMBARDIER SHORTS DWG# CN622-0101 REV K COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
